# SDR DALA2020042802308

- Difficulty date: April 22, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1551167) INOP EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EPSU 12WL IN PASSENGER CABIN AS PER A320 FAM AMM 33-51-38-400-001-A.
